| Model Number |
CF-Q150I |
| Medical Device Problem Code |
Device Reprocessing Problem (1091)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the colonovideoscope had foreign material in the objective and light guide lens.Additionally, there was rust residue in the interior of the device.The issue occurred during maintenance of the device.There were no reports of patient involvement.
Event or Problem Description
No additional information received from the customer.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d8, d9, h2, h4, h6, h11.The device was not returned to olympus for inspection, and the reported failure was not confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the most probable root cause of the malfunction was not identified as device was not returned.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.